View Full Version : Been on propecia for exactly 4 months. should i stop?

04-10-2012, 08:14 PM
I have been shedding (quite a bit everyday) ever since the first wk while on the medication, should i stop using propecia and/or will this shed hair come back if i stay on propecia, or if i decide to discontinue the drug, will the shed hair grow back?


Tracy C
04-10-2012, 08:51 PM

Shedding is an indication that the medicine is working. Stopping would not be a good idea. Actually, stopping is probably a really bad idea. There is no way to guarantee the hairs that shed out will grow back if you continue taking the medicine. However you can be reasonably sure that they will probably not grow back if you stop the medication. You need to stay on the medication for a full year to deterimine if it will arrest your hair loss. If you choose to continue taking the medicine, the shedding will stop eventually.

Stick with it and take care,


04-10-2012, 11:04 PM
sad truth abt hairloss treatments is that they all take very long time.. stay on propecia for at least an year to see if it works for you. just take it once a day & dont think abt it at all, atleast, for 6 - 8 months.

Dr. Glenn Charles
04-11-2012, 11:56 AM
You really should take the medication for at least 9-12 months to give a full chance to work properly. Stopping it will not help the shed hairs to grow back.